# SDR AALA202306261349

- Difficulty date: June 16, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 58,455 hours, 36,615 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Arm
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: VERTICAL STABILIZER RUDDER #1 HINGE ARM HAS CRACKED FASTENER HOLE IN THE LOWER FLANGE BEARING ATTACH PLATE AREA. REPLACED HINGE ARM PER SRM 55-36-42.
